# SDR QMLA2024052420054

- Difficulty date: May 24, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N150AM
- Make and model: Bell 407
- Aircraft serial: 54046
- Aircraft time: 8,535 hours, 14,843 cycles
- Engine: Allsn 250C47B
- Engine time: 8,596 hours, 14,514 cycles
- System (JASC): 7600 · Engine Controls
- Part: Fadec
- Part number: UNKNOWN
- Condition: Faulted
- Location: Engine
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FADEC RESTART FAULT ILLUMINATED IN FLIGHT. NO OTHER ABNORMALITIES. DIVERTED TO NEARBY AIRPORT WHERE MAINTENANCE COULD BE PERFORMED. FOUND WFMV FAULT CODE. CLEARED FAULT CODE. PERFORMED NORMAL START UP AND RETURNED TO BASE.
